Research Repository

Robust Stochastic Stabilization and H∞ Control for Neutral Stochastic Systems with Distributed Delays

Qiu, Jiqing and He, Haikuo and Shi, Peng (2011) Robust Stochastic Stabilization and H∞ Control for Neutral Stochastic Systems with Distributed Delays. Circuits, Systems and Signal Processing, 30 (2). pp. 287-301. ISSN 0278-081X

Full text for this resource is not available from the Research Repository.

Abstract

This paper considers the problem of robust stabilization and H∞ control for a class of uncertain neutral stochastic systems, in which delay is distributed and the parametric uncertainties are norm-bounded. By designing a state feedback controller, we obtain a delay-dependent criterion such that the resulting closed-loop system is robustly stochastically asymptotically stable in the mean square and the effect of the disturbance input on the controlled output is less than a prescribed level for all admissible parameter uncertainties. New sufficient conditions are presented based on the linear matrix inequality approach. Finally, numerical examples are used to illustrate the effectiveness and feasibility of the approaches proposed in this paper.

Item Type: Article
Uncontrolled Keywords: ResPubID20008, delay-dependent, neutral stochastic systems, distributed delays, H∞ control
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0802 Computation Theory and Mathematics
SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 21 Dec 2011 04:39
Last Modified: 30 May 2012 04:45
URI: http://vuir.vu.edu.au/id/eprint/7484
DOI: 10.1007/s00034-010-9222-4
ePrint Statistics: View download statistics for this item
Citations in Scopus: 7 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar